Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 146, NWS Bismarck, ND

June 29, 20185 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2018, 12:39 AM CDT for 5 counties in North Dakota. It was in force for 66 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2018, 12:39 AM CDT (05:39 UTC)
Expired
Jun 29, 2018, 1:45 AM CDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
80.0 mph

Counties Burleigh County, ND, McLean County, ND, Mercer County, ND, Oliver County, ND, Sheridan County, ND

The radar

The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 12:40 AM CDTTSTM WND DMGStanton, NDESTIMATED 80 MPH WIND. NUMEROUS LARGE TREE BRANCHES BROKEN AND SEVERAL LARGE TREE TRUNKS SNAPPED. A FEW GARAGES HAD A WALL TORN OFF OR PARTS OF THE ROOF TORN OFF. THIS ALONG A LONG LINE OF GENERALLY 65 TO 85 MPH THUNDERSTORM WINDS. APEX OF WORST DAMAGE - 7 SSW
Jun 29, 12:45 AM CDTTSTM WND DMGMercer, NDMULTIPLE PHOTOS VIA BROADCAST MEDIA OF THUNDERSTORM WIND DAMAGE IN AND NEAR MERCER, INCLUDING LARGE TREES AND PARTS OF METAL SHEDS BLOWN OVER, AND ROOF AND BOATING DOCK DAMAGE. TIME ESTIMATED FROM RADAR.
Jun 29, 12:48 AM CDTTSTM WND GST 821 N Washburn, ND
Jun 29, 12:50 AM CDTTSTM WND DMG3 Ene Falkirk, NDESTIMATED 95 MPH WINDS. HALF OF A METAL OUTBUILDING ON A FARM WAS TORN OFF. ABOUT 10 WOODEN POWER POLES JUST NORTH OF HERE WERE BROKEN. THIS ALONG A LINE OF GENERALLY 65 TO 85 MPH THUNDERSTORM WINDS. APEX OF WORST DAMAGE - 7 SSW PICK CITY, THROUGH STANTON AND
Jun 29, 12:50 AM CDTTSTM WND DMGWashburn, NDTREES AND POWER LINES DOWN NEAR COUNTY ROAD 22.
Jun 29, 12:53 AM CDTTSTM WND GST 654 N Turtle Lake, ND
Jun 29, 1:00 AM CDTTSTM WND DMG1 Nw New Johns Lake, ND*** 1 FATAL, 4 INJ *** THERE WAS A FATALITY, A 42 YEAR OLD MALE, AT THIS LOCATION NEXT TO HECKERS LAKE IN MCLEAN COUNTY, VERY NEAR THE BURLEIGH AND SHERIDAN COUNTY LINE. ABOUT 30 CAMPING TRAILERS DAMAGED, SOME DESTROYED, AS THEY OVERTURNED AND ROLLED IN AN EST
Jun 29, 1:00 AM CDTTSTM WND GST 60Washburn, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 10:54 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

086 
WUUS53 KBIS 290539
SVRBIS
NDC015-055-057-065-083-290645-
/O.NEW.KBIS.SV.W.0146.180629T0539Z-180629T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1239 AM CDT FRI JUN 29 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Sheridan County in south central North Dakota...
  Eastern McLean County in south central North Dakota...
  Northern Burleigh County in south central North Dakota...
  Oliver County in south central North Dakota...
  East central Mercer County in south central North Dakota...

* Until 145 AM CDT.

* At 1238 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles west of Butte to 4 miles southeast of
  Underwood to 10 miles southeast of Center, moving east at 40 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Severe thunderstorms will be near...
  Turtle Lake and Butte around 1250 AM CDT.
  Mercer around 100 AM CDT.
  Mcclusky around 120 AM CDT.
  Martin around 125 AM CDT.
  Goodrich around 140 AM CDT.

Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Krueger Lake, Strawberry Lake, New Johns Lake,
Baldwin, Hensler, Fort Clark, Arena, Nelson Lake and Hoffer Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4699 10149 4744 10137 4785 10121 4785 10008
      4778 10007 4768 10007 4767 10004 4733 10004
      4733 10011 4698 10011
TIME...MOT...LOC 0538Z 271DEG 37KT 4782 10085 4742 10106 4699 10119 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...80MPH
 
$$

JONES
2 follow-up statements
325 
WWUS53 KBIS 290614
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
114 AM CDT FRI JUN 29 2018

NDC057-290624-
/O.CAN.KBIS.SV.W.0146.000000T0000Z-180629T0645Z/
Mercer ND-
114 AM CDT FRI JUN 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERCER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and north central North Dakota.

LAT...LON 4699 10116 4785 10077 4785 10008 4778 10007
      4768 10007 4767 10004 4733 10004 4733 10011
      4698 10011
TIME...MOT...LOC 0614Z 271DEG 37KT 4781 10033 4741 10054 4698 10068 

$$

NDC015-055-065-083-290645-
/O.CON.KBIS.SV.W.0146.000000T0000Z-180629T0645Z/
Sheridan ND-McLean ND-Burleigh ND-Oliver ND-
114 AM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SHERIDAN...EASTERN MCLEAN...NORTHERN BURLEIGH AND EASTERN OLIVER
COUNTIES...

At 114 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Anamoose to 6 miles southwest of
Mcclusky to 10 miles north of Mcdowell Dam Recreation Area, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Martin around 130 AM CDT.
  Goodrich around 140 AM CDT.

Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Hoffer Lake, Krueger Lake, Denhoff, Price, New Johns
Lake, Baldwin, Sanger, Arena and Kief.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4699 10116 4785 10077 4785 10008 4778 10007
      4768 10007 4767 10004 4733 10004 4733 10011
      4698 10011
TIME...MOT...LOC 0614Z 271DEG 37KT 4781 10033 4741 10054 4698 10068 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
292 
WWUS53 KBIS 290636
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
136 AM CDT FRI JUN 29 2018

NDC015-055-065-083-290646-
/O.EXP.KBIS.SV.W.0146.000000T0000Z-180629T0645Z/
Sheridan ND-McLean ND-Burleigh ND-Oliver ND-
136 AM CDT FRI JUN 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR SHERIDAN...EASTERN MCLEAN...
NORTHERN BURLEIGH AND EASTERN OLIVER COUNTIES WILL EXPIRE AT 145 AM
CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and north central North Dakota.

LAT...LON 4699 10116 4785 10077 4785 10008 4778 10007
      4768 10007 4767 10004 4733 10004 4733 10011
      4698 10011
TIME...MOT...LOC 0636Z 271DEG 37KT 4781 10001 4741 10023 4698 10037 

$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:10 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 28, 10:10 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1010 PM CDT Thu Jun 28 2018

.UPDATE...
Issued at 1010 PM CDT Thu Jun 28 2018

Based on recent radar trends and evening CAM simulations,
confidence remains high that a widespread wind threat will cross
western and central ND over roughly the next six hours. As the
cold-pool-driven forward propagation takes hold and the the speed
at which the line moves eastward averages 60+ mph, the threat may
rapidly spread eastward faster than even recent HRRR simulations
would suggest. Accordingly, collaboration is taking place with SPC
and a Severe Thunderstorm Watch will likely be issued before 04
UTC to replace the current Tornado Watch and which would likely
extend eastward across most of the state.

UPDATE Issued at 840 PM CDT Thu Jun 28 2018

Quick update to add Wells county to the Flash Flood Watch per
radar trends through 0145 UTC, with additional rounds of
convection expected through the night.

&&

.MESOSCALE DISCUSSION...
Issued at 805 PM CDT Thu Jun 28 2018

A significant severe weather outbreak is unfolding across western
and central ND. Through 03 UTC, the greatest threat to include
potentially very large hail to around baseball size and possibly
tornadoes will accompany the supercells evolving from Dunn County
eastward across Mercer, McLean, Sheridan and Wells Counties. A
large convective cluster with potentially widespread damaging
winds will then likely enter western ND beginning between 02 and
03 UTC and will rapidly race eastward overnight.

The 00 UTC Bismarck sounding showed weak residual capping centered
near 760 mb, though at the time of the balloon launch low-level
moisture had mixed out slightly on a local basis, and modifying it
for dewpoints above 70 F suggests MLCIN is essentially minimized.
Surface analyses show the warm frontal boundary -- while loosely
defined -- extending from southern McKenzie County eastward toward
Beulah and Harvey. Ascent associated with a leading impulse aloft
has likely aided convective initiation and the environment along
the warm frontal zone is characterized by strong deep-layer shear
with effective bulk wind differences on the order of 60 kt and
MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment
of the frontal zone to 3000 J/kg in the Sheridan/Wells County part
of the front, per the 00 UTC RAP-based objective analysis run at
SPC. This is supporting an environment which is highly favorable
for significant hail production. Objective analyses also support
0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer
significant tornado parameter values around 4 along and about 50
miles either side of the warm frontal zone. The hodograph from the
00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3
km layer, which model simulations have consistently advertised and
which may be limiting low-level mesocyclone intensity thus far. We
expect low-level hodographs to enlarge with concurrent increases
in SRH and reductions in the current concavity by about 02 UTC,
which may support an increase in tornado potential in the next 60
to 90 minutes if discrete storm modes can be maintained.

Otherwise, upscale growth is ongoing with convection in eastern MT
in association with more well-defined height falls aloft. Clusters
of storms are relatively closely spaced and in time are organizing
in a more linear fashion, which is expected to generate expanding
cold pools the next few hours, which should eventually support a
forward-propagating MCS. Strong westerly flow aloft atop stout
low-level east-southeast flow will support downshear-propagating
meso-beta element (Corfidi) vectors on the order of 60-70 kt and
thus once the cold-pool-driven propagation takes hold the MCS is
expected to rapidly move across western ND between roughly 02 and
05 UTC, and central ND between 05 and 09 UTC. Given the degree of
bouyancy and strong wind fields, significant-severe-caliber winds
of 80 mph are likely with bowing segments of the line tonight, and
widespread damaging winds remain a considerable concern.

&&

.SHORT TERM...(This evening through Friday)
Issued at 412 PM CDT Thu Jun 28 2018

Very active late afternoon and night with significant severe
weather expected. Tornado watch was issued during the hour for all
but the northern tier counties along the Canadian border. The
tornado watch is in effect until 11 pm CDT, but it is important to
note that additional watches will likely be needed for this
event, which will last through much of the night. In addition, a
flash flood watch is in effect for west central through north
central counties. Please see previous discussion that covered the
factors supporting the flash flood threat.

Otherwise, SPC meso page continues to show extreme CAPE in excess
of 5000 J/KG across the southwest, decreasing northward.
Convective development has been hindered much of this afternoon
with lack of large scale forcing, which should change as upper
level support increases with approaching upper level trough. CAM
solutions continue to struggle with convection, but all trend
toward a better organized convective system moving in from Montana
this evening.

Friday SPC day 2 outlook continues to show general thunderstorms
for ND, however latest SREF guidance appears to be pointing toward
the possibility of some stronger storms.

.LONG TERM...(Friday night through Thursday)
Issued at 412 PM CDT Thu Jun 28 2018

Upper level trough continues moving across the Northern Plains
supporting continued thunderstorm chances through the weekend
under cyclonic flow. High temps cool down into the 70s before
rebounding again into the 80s early next week. Near zonal flow
with occasional impulses working through the flow will support a
continue active pattern with chances of showers/thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 840 PM CDT Thu Jun 28 2018

As of 0145 UTC, severe thunderstorms have thus far avoided the
TAF sites across western and central North Dakota. However, a
significant line of severe thunderstorms across eastern Montana
will track across western and central North Dakota tonight.
Damaging winds in excess of 65kts, large hail, and LIFR conditions
are expected. TAFs will be updated based on radar trends.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for
NDZ001>005-009>013-017>019-021>023-031-032.

&&

UPDATE...CJS
MESOSCALE...CJS
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...PA
Hazardous weather outlook, Jun 28, 3:39 PM CDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Bismarck ND
339 PM CDT Thu Jun 28 2018

NDZ001>005-009>013-017>019-021-022-031-032-292045-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley-
Billings-
339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant and widespread severe weather event is expected
across western and central North Dakota this afternoon through
tonight.

Scattered thunderstorms are expected to form along a warm front
between I-94 and US Highway 2 this afternoon. More numerous
thunderstorms are expected Thursday evening and into the night
across a larger portion of western and central North Dakota. Very
large hail to around baseball size, damaging winds to near 80 mph,
a few tornadoes, and localized flash flooding are the primary
threats. A significant, widespread damaging wind threat is
possible late this evening and tonight.

A Flash Flood Watch is in effect from 7 PM CDT this evening to 7
AM CDT Friday morning. 2 to 4 inches of rain with locally higher
amounts is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

NDZ020-023-025-033>037-040>048-050-051-292045-
Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of south central
North Dakota, southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A significant and widespread severe weather event is expected
across western and central North Dakota this afternoon through
tonight.

Scattered thunderstorms are expected to form along a warm front
between I-94 and US Highway 2 this afternoon. More numerous
thunderstorms are expected Thursday evening and into the night
across a larger portion of western and central North Dakota. Very
large hail to around baseball size, damaging winds to near 80 mph,
a few tornadoes, and localized flash flooding are the primary
threats. A significant, widespread damaging wind threat is
possible late this evening and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and tonight.

jns

In the hours before

Local storm report, Jun 28, 11:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     1 SW DUNN CENTER        47.34N 102.64W
06/28/2018  M65 MPH          DUNN               ND   MESONET

            IN ADDITION, 1.35 INCHES OF RAIN IN THE PAST
            HOUR.

&&

MH
Local storm report, Jun 28, 11:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     FLASH FLOOD      ROSEGLEN                47.75N 101.84W
06/28/2018                   MCLEAN             ND   PUBLIC

            4.50 INCHES OF RAIN MEASURED FROM STORMS
            THIS EVENING. WATER RUNNING FAST THROUGH THE
            LOWER AREAS IN THE ROSEGLEN AREA WITH NO
            ESTIMATE OF WATER DEPTH.

&&

JP MARTIN
Local storm report, Jun 29, 12:10 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1210 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND GST     10 N GLEN ULLIN         46.96N 101.83W
06/29/2018  E60 MPH          MORTON             ND   PUBLIC

            THUNDERSTORM WINDS OF 50 TO 60 MPH LASTED
            ABOUT 4 MINUTES, UNTIL 1206 AM. LARGE
            BRANCHES WERE BLOWN DOWN.

&&

KING/HAMILTON
Local storm report, Jun 29, 12:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1215 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             5 NW SUNSET BUTTE       46.20N 103.88W
06/28/2018  E1.00 INCH       BOWMAN             ND   EMERGENCY MNGR

&&

KING/HAMILTON
Local storm report, Jun 29, 12:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     HEAVY RAIN       2 NE KENMARE            48.70N 102.05W
06/29/2018  E2.00 INCH       WARD               ND   PUBLIC

            REPORT RELAYED THROUGH BROADCAST
            METEOROLOGIST. LOCATION ESTIMATED.

&&

JP MARTIN
Local storm report, Jun 29, 12:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 AM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     HEBRON                  46.90N 102.05W
06/29/2018  E60 MPH          MORTON             ND   PUBLIC

            BRANCHES DOWN IN HEBRON. REPORT RELAYED BY
            BROADCAST METEOROLOGIST. WIND SPEED
            ESTIMATED.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:09 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells66 min
Jun 28, 7:30 PM CDTSevere Thunderstorm WarningBISDunn60 min
Jun 28, 7:48 PM CDTFlash Flood WarningBISDunn9 hr
Jun 28, 8:10 PM CDTTornado WarningBISDunn35 min
Jun 28, 8:24 PM CDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells51 min
Jun 28, 8:44 PM CDTTornado WarningBISDunn31 min
Jun 28, 8:47 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams58 min
Jun 28, 9:11 PM CDTFlash Flood WarningBISDunn, McLean, Mercer6 hr
Jun 28, 9:11 PM CDTSevere Thunderstorm WarningBISWells28 min
Jun 28, 9:16 PM CDTSevere Thunderstorm WarningBISDunn59 min
Jun 28, 9:24 PM CDTSpecial Weather StatementBISBurke, Divide51 min
Jun 28, 9:46 PM CDTSevere Thunderstorm WarningBISBurke, Dunn, McKenzie, Mountrail, Williams59 min
Jun 28, 10:00 PM CDTSpecial Weather StatementBISMcLean45 min
Jun 28, 10:07 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer53 min
Jun 28, 10:26 PM CDTFlash Flood WarningBISBottineau, Burke, Renville, Ward6 hr
Jun 28, 10:36 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope54 min
Jun 28, 10:41 PM CDTSevere Thunderstorm WarningBISBurke, McKenzie, Mountrail, Ward, Williams64 min
Jun 28, 10:46 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail59 min
Jun 28, 11:18 PM CDTFlash Flood WarningBISMcLean, Mountrail, Ward6 hr
Jun 28, 11:19 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward56 min
Jun 28, 11:26 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope64 min
Jun 28, 11:30 PM CDTSevere Thunderstorm WarningBISStark60 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Oliver67 min
Jun 29, 12:02 AM CDTSevere Thunderstorm WarningBISMorton58 min
Jun 29, 12:10 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette65 min
Jun 29, 12:17 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jun 29, 12:43 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton62 min
Jun 29, 1:11 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette64 min
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux61 min
Jun 29, 1:25 AM CDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Sheridan, Stutsman, Wells65 min
Jun 29, 1:45 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder30 min
Jun 29, 2:05 AM CDTTornado WarningBISKidder, Stutsman25 min
Jun 29, 2:12 AM CDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Jun 29, 2:13 AM CDTSevere Thunderstorm WarningBISPierce, Rolette39 min
Jun 29, 2:23 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells37 min
Jun 29, 2:29 AM CDTTornado WarningBISLaMoure, Logan, Stutsman31 min
Jun 29, 2:57 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman18 min
Jun 29, 3:17 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jun 29, 3:38 AM CDTHigh Wind WarningBISMercer, Oliver2 hr
Jun 29, 11:43 AM CDTRiver Flood WarningBISMercer24 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.